Anticoagulation Monitoring in Recurrent Venous Thromboembolism Associated With Antiphospholipid Antibodies and Subsequent Heparin-Induced Thrombocytopenia.
Аннотация
A woman in her 20s with class III obesity and strongly positive antiphospholipid antibodies developed phlegmasia cerulea dolens and a new pulmonary embolus after recent catheter-directed thrombolysis. Before the first documented heparin administration, activated partial thromboplastin time was 95.5 s and international normalized ratio was 1.5. Eight subsequent paired samples showed activated partial thromboplastin times of 176 s to over 200 s with heparin anti-Xa activity of 0.20-0.66 IU/mL. Lupus anticoagulant testing was uninterpretable during anticoagulation, and international normalized ratio reliability was not independently established. Later thrombocytopenia prompted repeat heparin-induced thrombocytopenia testing despite an earlier negative result; a strongly positive immunoassay supported the treating team's diagnosis and transition to fondaparinux. This case illustrates the importance of selecting appropriate anticoagulation monitoring from the outset and reassessing heparin-induced thrombocytopenia when the clinical picture changes. Whether assay interference contributed to recurrent thrombosis remains unresolved.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.